The paper demonstrates new counterexamples in positive characteristic, implying deeper understanding of algebraic structures.
In this paper, we exhibit a new infinite family of counterexamples to the Zariski Cancellation Problem over a field of positive characteristic, in higher dimensions ( ⩾ 3 3 ), which are pairwise non-isomorphic and also non-isomorphic to the existing family of counterexamples, demonstrated by Gupta in [Adv. Math. 264 (2014), pp. 296–307].
No takes yet. Share an insight, caveat, or question.
Ghosh et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: